MathSciNet Relay Station
MathSciNet bibliographic data
MR1357390 (97h:42006) 42A20 (40A05 42B99)
Ash, J. Marshall; Wang, Gang One- and two-dimensional Cantor-Lebesgue type theorems. Trans. Amer. Math. Soc. 349 (1997), no. 4, 1663–1674.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement